# SDR AMTA200400022

- Difficulty date: January 6, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Transmitter
- Part number: 7898301
- Part serial: 03049929
- Condition: Malfunctioned
- Location: Lt Engine Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT FL310 LEFT ENGINE SURGED ALL PARAMETERS. PERFORMED ENGINE RUN IAW MM 71-00-00.  AT HIGHER POWER SETTINGS EEC UNLATCHED ENGINES REMAINED EVEN.  EEC LATCHED BOTH ENGINES REMAINED EVEN.  NO FAULTS NOTED WITH LEFT ENGINE.  (M)
